The Infinitude of Prime Numbers Revisited

  • Munibur Rahman Chowdhury Retired Professor of Mathematics, University of Dhaka, Dhaka
Keywords: Prime number, Infinitude

Abstract

We present here a proof of the infinitude of prime numbers based on the sequence

n! + k, k = 2, 3, …, n.

GANIT J. Bangladesh Math. Soc.Vol. 37 (2017) 185-187

Downloads

Download data is not yet available.
Abstract
473
PDF
385
Published
2018-02-20
How to Cite
Chowdhury, M. (2018). The Infinitude of Prime Numbers Revisited. GANIT: Journal of Bangladesh Mathematical Society, 37, 185-187. https://doi.org/10.3329/ganit.v37i0.35736
Section
Articles